MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Model Number 352640
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: it was reported that the set came apart at distal port that connects to iv catheter, and blood leaked.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) photograph depicting a soaked clothes/jacket was provided for evaluation.A visual evaluation was performed on photograph and it was noted the jacket on floor per event description was soaked from the leak.However, it is difficult to determine the source of leakage from photo.Based on the evaluation results, the root cause of the reported incident was unable to be determined via the photo.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
IV ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer (Section G)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
santo domingo
DR  
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key12811055
Report Number2523676-2021-00381
Device Sequence Number4757207
Product Code FPA
UDI-Device Identifier04046955594696
UDI-Public(01)04046955594696
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352640
Device Catalogue Number352640
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2021
Supplement Date Received by Manufacturer11/03/2021
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale